Criteria for the oscillatory behavior of solutions of equations of elliptic type
Differencialʹnye uravneniâ, Tome 19 (1983) no. 12, pp. 2182-2186
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_12_a24,
author = {A. Toraev},
title = {Criteria for the oscillatory behavior of solutions of equations of elliptic type},
journal = {Differencialʹnye uravneni\^a},
pages = {2182--2186},
year = {1983},
volume = {19},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_12_a24/}
}
A. Toraev. Criteria for the oscillatory behavior of solutions of equations of elliptic type. Differencialʹnye uravneniâ, Tome 19 (1983) no. 12, pp. 2182-2186. http://geodesic.mathdoc.fr/item/DE_1983_19_12_a24/